# SDR AALA201707269043

- Difficulty date: July 14, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 54,742 hours, 20,492 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 759D000002
- Part serial: 1174
- Condition: Faulty
- Location: Ac Bay
- Part time: 36,680 hours, 20,215 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  CLT-TPA FLIGHT DIVERTED TO JAX.  DURING CRUISE AT FL300 WITH NR 1 PACK PLACARDED INOPERATIVE, RECEIVED A NR 2 PACK FAILURE WARNING.  PERFORMED EMERGENCY DESCENT TO FL100.  UNEVENTFUL LANDING.  REMOVED AND REPLACED PACK CONTROLLER PER AMM 21-61-34-400.  OPERATIONAL CHECK GOOD.
